H. Agahi
Mehri-Dehnavi H.
,
Agahi H.
,
Mesiar Radko
:
New horizon in fuzzy distributions: statistical distributions in continuous domains generated by Choquet integral
,
Soft Computing vol.27, 15 (2023), p. 10447-10456
[2023]
Download
Download
DOI:
10.1007/s00500-023-08529-7
Agahi H.
,
Mehri-Dehnavi H.
,
Mesiar Radko
:
Monte Carlo integration for Choquet integral
,
International Journal of Intelligent Systems vol.34, 6 (2019), p. 1348-1358
[2019]
Download
Download
DOI:
10.1002/int.22112
Mehri-Dehnavi H.
,
Agahi H.
,
Mesiar Radko
:
Pseudo-exponential distribution and its statistical applications in econophysics
,
Soft Computing vol.23, 1 (2019), p. 357-363
[2019]
Download
Download
DOI:
10.1007/s00500-018-3623-x
Agahi H.
,
Mesiar Radko
:
On Choquet-Pettis Expectation of Banach-Valued Functions: A Counter Example
,
International Journal of Uncertainty Fuzziness and Knowledge-Based Systems vol.26, 2 (2018), p. 255-259
[2018]
Download
DOI:
10.1142/S0218488518500137
Agahi H.
,
Mesiar Radko
,
Babakhani A.
:
Generalized expectation with general kernels on g-semirings and its applications
,
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales vol.111, 3 (2017), p. 863-875
[2017]
Download
DOI:
10.1007/s13398-016-0322-2
Agahi H.
,
Mesiar Radko
:
Probability inequalities for decomposition integrals
,
Journal of Computational and Applied Mathematics vol.315, 1 (2017), p. 240-248
[2017]
Download
DOI:
10.1016/j.cam.2016.11.014
Agahi H.
,
Mesiar Radko
:
Stolarsky's inequality for Choquet-like expectation
,
Mathematica Slovaca vol.66, 5 (2016), p. 1235-1248
[2016]
Download
DOI:
10.1515/ms-2016-0219
Agahi H.
,
Mesiar Radko
,
Motiee M.
:
On Hoeffding and Bernstein type inequalities for sums of random variables in non-additive measure spaces and complete convergence
,
Journal of the Korean Statistical Society vol.45, 3 (2016), p. 439-450
[2016]
Download
DOI:
10.1016/j.jkss.2016.01.004
Agahi H.
,
Babakhani A.
,
Mesiar Radko
:
Pseudo-fractional integral inequality of Chebyshev type
,
Information Sciences vol.301 (2015), p. 161-168
[2015]
Download
DOI:
10.1016/j.ins.2014.12.056
Agahi H.
,
Mesiar Radko
:
On Cauchy-Schwarz’s inequality for Choquet-like integrals without the comonotonicity condition
,
Soft Computing vol.19, 6 (2015), p. 1627-1634
[2015]
Download
DOI:
10.1007/s00500-014-1578-0
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
:
Generalizations of some probability inequalities and L-p convergence of random variables for any monotone measure
,
Brazilian Journal of Probability and Statistics vol.29, 4 (2015), p. 878-896
[2015]
Download
DOI:
10.1214/14-BJPS251
Babkhani A.
,
Agahi H.
,
Mesiar Radko
:
A (star)-BASED MINKOWSKI'S INEQUALITY FOR SUGENO FRACTIONAL INTEGRAL OF ORDER alpha > 0
,
Fractional Calculus and Applied Analysis vol.18, 4 (2015), p. 862-874
[2015]
Download
DOI:
10.1515/fca-2015-0052
Agahi H.
,
Mesiar Radko
:
ON AN EXPONENTIAL INEQUALITY AND A STRONG LAW OF LARGE NUMBERS FOR MONOTONE MEASURES
,
Kybernetika vol.50, 5 (2014), p. 804-813
[2014]
Download
DOI:
10.14736/kyb-2014-5-0804
Agahi H.
,
Mesiar Radko
,
Ouyang Y.
,
Pap E.
,
Štrboja M.
:
On Stolarsky inequality for Sugeno and Choquet integrals
,
Information Sciences vol.266, 1 (2014), p. 134-139
[2014]
Download
DOI:
10.1016/j.ins.2013.12.058
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
,
Vaezpour M. S.
:
Useful tools for non-linear systems: Several non-linear integral inequalities
,
Knowledge-Based System vol.49, 1 (2013), p. 73-80
[2013]
Download
DOI:
10.1016/j.knosys.2013.04.016
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
:
Generalizations of the Chebyshev-type inequality for Choquet-like expectation
,
Information Sciences vol.236, 1 (2013), p. 168-173
[2013]
Download
DOI:
10.1016/j.ins.2013.02.019
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
,
Ouyang Y.
:
On a strong law of large numbers for monotone measures
,
Statistics & Probability Letters vol.83, 4 (2013), p. 1213-1218
[2013]
Download
DOI:
10.1016/j.spl.2013.01.021
Agahi H.
,
Mesiar Radko
,
Ouyang Y.
:
On some advanced type inequalities for Sugeno integral and T-(S-)evaluators
,
Information Sciences vol.190, 1 (2012), p. 64-75
[2012]
Download
DOI:
10.1016/j.ins.2011.10.021
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
,
Vaezpour M. S.
:
Liapunov-type inequality for universal integral
,
International Journal of Intelligent Systems vol.27, 10 (2012), p. 908-925
[2012]
Download
DOI:
10.1002/int.21553
Agahi H.
,
Mesiar Radko
,
Ouyang Y.
,
Pap E.
,
Štrboja M.
:
General Chebyshev type inequalities for universal integral
,
Information Sciences vol.187, 1 (2012), p. 171-178
[2012]
Download
DOI:
10.1016/j.ins.2011.10.016
Agahi H.
,
Ouyang Y.
,
Mesiar Radko
,
Pap E.
,
Štrbojaf M.
:
Hölder and Minkowski type inequalities for pseudo-integral
,
Applied Mathematics and Computation vol.217, 21 (2011), p. 8630-8639
[2011]
Download
DOI:
10.1016/j.amc.2011.03.100
Ouyang Y.
,
Mesiar Radko
,
Agahi H.
:
An inequality related to Minkowski type for Sugeno integrals
,
Information Sciences vol.180, 14 (2010), p. 2793-2801
[2010]
Download
DOI:
10.1016/j.ins.2010.03.018
Agahi H.
,
Mesiar Radko
,
Ouyang Y.
:
Further development of Chebyshev type inequalities for Sugeno integrals and T-(S-)evaluators
,
Kybernetika vol.46, 1 (2010), p. 83-95
[2010]
Download